MathSciNet Relay Station
MathSciNet bibliographic data
MR1753034 (2001e:05125) 05C85 (68Q25 68R10 68W25 68W40 90B10)
Leighton, Tom; Rao, Satish Multicommodity max-flow min-cut theorems and their use in designing approximation algorithms. J. ACM 46 (1999), no. 6, 787–832.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement